Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Underwent colonoscopy. Suffering from flatulence and bloating of stomach. Is this normal after colonoscopy?

I underwent colonoscopy on 9th May,2012 without sedation . The pain was excruciating and I got cramps and was put on IV. I recovered within 45 minutes.The result of the test was a normal colon . I am on normal diet now but am suffering from flatulence and bloating of stomach.Is this normal after colonoscopy? When will this subside?There is no blood in stools or abdominal pain,only discomfort due to distention of stomach.
Asked On : Thu, 17 May 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
Colonoscopy can cause such symptoms but it should last only for few days and it shouldnt be chronic. so i think that other causes are causing it and you should consider further diagnostic tests to evaluate this. probbaly this is just IBD or food intolerance or gastritis so try to change dietary first
Wish you good health. Regards
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor